# SDR DHL2003747507

- Difficulty date: May 12, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK DISCREPANCY AS FOLLOWS, "AFT. PRESS. BULKHEAD BS 1183 RBBL 36.4 VERTICAL BEAM IS CRACKED FROM INB/OUT AFT. FLANGES.  STOP DRILLED CRACKS AND INSTALLED REPAIR PARTS PER S/B 727-53-0192 REV. 1, FIG. 2.
